Alert archive / Maryland / Coastal Flood Advisories in 2012

Coastal Flood Advisory 15, NWS Philadelphia/Mount Holly

June 18, 20124 counties in Maryland

NWS Philadelphia/Mount Holly issued this coastal flood advisory at Jun 18, 2012, 12:33 AM EDT for 4 counties in Maryland. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2012, 12:33 AM EDT (04:33 UTC)
Expired
Jun 18, 2012, 6:03 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 55 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 4.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2012-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2012-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1401 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WHUS41 KPHI 180433
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1233 AM EDT MON JUN 18 2012

MDZ012-015-019-020-181500-
/O.NEW.KPHI.CF.Y.0015.120618T0433Z-120618T1500Z/
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
1233 AM EDT MON JUN 18 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING.

* LOCATION...ALONG THE CHESAPEAKE BAY AND TIDAL SECTIONS OF 
  WATERWAYS THAT EMPTY INTO THE BAY ALONG THE MARYLAND EASTERN 
  SHORE. 

* COASTAL FLOODING...MINOR TIDAL FLOODING IS EXPECTED AROUND THE
  TIME OF HIGH TIDE. THE GREATEST THREAT FOR MINOR TIDAL FLOODING
  IS ACROSS TALBOT...CAROLINE AND QUEEN ANNE'S COUNTIES.

* TIMING...HIGH TIDE OCCURS AT CAMBRIDGE AROUND 412 AM...AND HIGH
  TIDE OCCURS AT TOLCHESTER BEACH AROUND 704 AM.

* IMPACTS...ROADWAY FLOODING IS POSSIBLE AROUND THE TIME OF 
  HIGH TIDE. FLOODING IS POSSIBLE ON MARYLAND ROUTE 18 FROM 
  CHESTER TO GRASONVILLE...AND ALONG MARYLAND 552 NEAR DOMINION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS
CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIR.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR
COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER
CASE).

&&

$$


HEAVENER
1 follow-up statement
241 
WHUS41 KPHI 181003
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 AM EDT MON JUN 18 2012

MDZ012-015-019-020-181115-
/O.CAN.KPHI.CF.Y.0015.000000T0000Z-120618T1500Z/
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
603 AM EDT MON JUN 18 2012

...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
COASTAL FLOOD ADVISORY.

MINOR TIDAL FLOODING IS NO LONGER EXPECTED ALONG THE NORTHERN
EASTERN SHORE OF MARYLAND THIS MORNING.

$$

HEAVENER

What forecasters said that day

The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Jun 17, 8:18 PM EDT, 4 hours 15 minutes earlier.

Area forecast discussion, Jun 17, 8:18 PM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
818 PM EDT SUN JUN 17 2012

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE ALONG THE EASTERN SEABOARD WILL MOVE EAST
AND GRADUALLY OFFSHORE ON MONDAY. THIS HIGH WILL BECOME ESTABLISHED
OFF THE EAST COAST FOR MUCH OF THE COMING WEEK. A COLD FRONT WILL
REACH THE GREAT LAKES ON THURSDAY AND MOVE THROUGH THE FORECAST AREA
ON FRIDAY. A HIGH PRESSURE SYSTEM FROM THE NORTHERN PLAINS WILL THEN
TRY TO BUILD INTO THE NORTHEAST FOR NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE SURFACE HIGH REMAINS ACROSS THE WATERS OFFSHORE OF NEW
ENGLAND. THE AXIS OF THE RIDGE EXTENDS SOUTHWEST ACROSS OUR AREA.
AN ONSHORE FLOW REMAINS ACROSS THE AREA TONIGHT. SKIES HAVE
CLEARED FOR AWHILE THIS EVENING...BUT MORE CLOUDS OFFSHORE WILL
PROBABLY SPREAD WEST/SOUTHWEST OVER THE AREA AFTER SUNSET. THE
SHORT TERM GRIDS HAVE BEEN ADJUSTED ACCORDINGLY FOR SKY COVER.
WINDS WILL REMAIN LIGHT FROM THE EAST OR SOUTHEAST.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
A WEAK COLD FRONT WILL APPROACH THE REGION FROM THE WEST BUT IT
APPEARS TO SLOW DOWN AS IT NEARS THE AREA. CONFIDENCE IS LOW THAT WE
WILL SEE MUCH, IF ANY, PRECIPITATION FROM THE FRONT ON MONDAY BUT
THE GREATEST CHANCES WILL BE ACROSS OUR WESTERN AREAS. WE HAVE
REMOVED ANY MENTION OF THUNDER AS INSTABILITY IS EXTREMELY LIMITED.
THERE WILL ALSO BE QUITE A BIT OF CLOUD COVER AND IT DOESN'T SEEM
LIKELY THAT WE WILL GET ANYWHERE NEAR CONVECTIVE TEMPERATURES OR
HAVE ENOUGH LIFT TO NECESSITATE THE MENTION OF THUNDER.

TEMPERATURES WILL BE COOL ONCE AGAIN WITH HIGHS ONLY INTO THE MID
70S. IT WILL BE EVEN COOLER ALONG THE COAST AS THE EASTERLY FLOW
REMAINS. HIGHS MAY STRUGGLE TO REACH 70S IN THOSE LOCATIONS ON
MONDAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE HEAT REMAINS ON FOR THE LONG TERM WITH SOME UNCERTAINTY AS WHEN
OR HOW DOES IT END TOWARD THE WEEKEND. THE GFS INITIALIZATION LOOKED
BETTER THAN THE WRF-NMMB EVEN AT 850MB AND 925MB AND WAS USED MORE
IN THE LONG TERM.

A GENERALLY WEAK WARM AIR ADVECTION PATTERN IS GOING TO BE OVER OUR
CWA ON MONDAY NIGHT AND TUESDAY. ON MONDAY NIGHT, ITS THE VESTIGES
OF WHATEVER CONVECTION GETS COOKED WELL WEST OF OUR CWA AND CAN
DRIFT OVER. THERE WILL BE SOME FORECAST SHORT WAVE SUPPORT SO
THINKING IS IT COULD SURVIVE. FCST CONVECTIVE PARAMETERS OUTSIDE OF
THE WRF-NMMB DON'T SUPPORT THUNDER AT NIGHT. WITHOUT FURTHER
CORROBORATION WE'LL KEEP IT JUST SHOWERS. WITH THE IDEA AT THE LEAST
OF CLOUDS BEING AROUND, WE SIDED TOWARD THE WARMER STAT GUIDANCE
MINS.

ON TUESDAY, WHAT SO CALLED PUNCH THE WAA HAD IS EVEN LESS AND
HEIGHTS ARE FORECAST TO RISE. FORECAST SOUNDINGS THOUGH SHOW THE
CONVECTIVE TEMPERATURE BEING REACHED AND CAPPING TOO LATE IN
ARRIVING WEST. SO WE DID ADD MAINLY A LOW CHANCE OF THUNDER DURING
THE AFTERNOON HOURS. GFS FORECAST 925MB TEMPS ARE LOWER AS THE
MAINTAIN THE MARINE INFLUENCED "COOL" AIR SLIGHTLY LONGER. IN SPITE
OF BEING RIGHT ALOFT, MAX TEMPS HAVE FOUND A WAY OF LATE OF BEING
HIGHER THAN THE MORE LOGICAL GUIDANCE AND WE OPTED FOR A STAT
GUIDANCE COMPROMISE. TUESDAY SHOULD ALSO BE THE START OF THE MORE
HUMID DAYS. THUS TUESDAY NIGHT WILL NOT FEEL AS COMFORTABLE,
ESPECIALLY IN MORE URBANIZED AREAS.

THE 500MB FORECAST RIDGE IS FORECAST TO MOVE OVER OUR CWA ON
WEDNESDAY. WHILE THE 700MB TEMPS ARE NOT FORECAST TO BE CAPPED AT
THIS POINT, DON'T SEE HOW THE MODELS WILL VERIFY WITH WIDELY
SCATTERED THUNDERSTORMS. GIVEN THE RIDGE IS FORECAST TO BE OVERHEAD,
SOMETHING HAS TO GIVE. THE FREEZING LEVEL BTW IS FORECAST TO BE
AROUND 16,000 FEET. WE USED THE FCST 1000-850MB THICKNESSES OF
AROUND 1420M TO ARRIVE AT FORECAST MAX TEMPS. THE CENTER OF THE HOT
AIR MASS ON WEDNESDAY IS NORTH OF OUR CWA ON WEDNESDAY (SOME RATHER
MIDWESTERN TYPE CAPES FORECAST NORTHEAST OF US) AND THUS NOT MUCH OF
A DIFFERENCE AWAY FROM THE IMMEDIATE SHORE AND POCONOS FOR MAX
TEMPS. 925MB WINDS ARE FORECAST TO NOT BE THAT STRONG, SO A SEA
BREEZE SHOULD DEVELOP. SAME ON THURSDAY.

A VERY WARM NIGHT IS IN STORE ON WEDNESDAY NIGHT WITH URBAN AREAS
LIKELY NOT TO SEE MINS BELOW THE MID 70S, MAYBE SOME UPPER 70S. WITH
THE WARMER START AND FCST 925MB TEMPS OF AROUND 25C, THURSDAY SHOULD
BE THE HOTTEST DAY OF THE WEEK. MAX TEMPS AWAY FROM THE POCONOS AND
SHORE LIKELY TO REACH THE MID TO UPPER 90S. HEAT INDICES SHOULD PEAK
AT AROUND 100F. THE ECMWF HAS HAD MANY RUNS OF FORECASTING DEW
POINTS TO DROP INTO THE LOWER 60S DURING THE AFTERNOON, WHICH WOULD
OFFER SOME CONSOLATION IF TRUE. THE GFS MODEL OUTPUT OF FORECAST
AFTERNOON DEW POINTS NEAR 80F WILL NOT VERIFY. OUR FORECAST DEW
POINTS ARE MUCH CLOSER TO THE FORMER THAN THE LATTER. THE MODEL
TREND HAS BEEN TOWARD A SLIGHTLY FASTER COLD FRONTAL PASSAGE WHICH
GETS TOUGHER TO COME TO REALIZATION AS SUMMER CONTINUES. FOR NOW
THEY HAVE DONE IT FOR TWO SOUNDING RUNS IN A ROW, SO WE WILL EDGE
THE TIMING AND HIGHER POPS FORWARD A BIT, BUT NOT AS MUCH AS THEY
HAVE.

IT GETS A LITTLE LESS CERTAIN AS ONE WOULD EXPECT AS TO HOW FAR THE
FRONT WILL GET NEXT WEEKEND AND HOW QUICKLY WILL THE NEXT SHOT OF
PRECIPITATION ARRIVE. THERE WAS NOT MUCH CONSISTENCY BETWEEN THE 12Z
AND 00Z RUNS AS TO THIS EVOLUTION. GIVEN WE ARE IN SUMMER, PREFER TO
LEAN TOWARD SOLUTIONS THAT HAVE STRUGGLING CFP(S). MAX TEMPS ON
FRIDAY MAY BE CLOSE FOR THE WRONG REASON BECAUSE OF NORTHWEST
KATABATIC WINDS IF THE MODEL TIMING IS CLOSE. AFTER THAT, WEEKEND
TEMPS WERE PRETTY CLOSE TO HPC GUIDANCE.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE STRATUS DECK ACROSS THE AREA MUCH OF SUNDAY...DISSIPATED DURING
THE LATE AFTERNOON. MORE CLOUDS WILL ARRIVE FROM THE ATLANTIC
OVERNIGHT AND CIGS SHOULD FORM AND THEN SLOWLY LOWER THROUGH THE
NIGHT. CIGS WILL PROBABLY LOWER TO MVFR AFTER MIDNIGHT...BUT THIS
IS A RATHER LOW CONFID FCST. WINDS WILL REMAIN LIGHT FROM THE E OR
SE.

OUTLOOK...
MONDAY NIGHT...SOME MVFR CONDITIONS ARE POSSIBLE IN SHOWER ACTIVITY.
CONFIDENCE IS LOW TO MODERATE.

TUESDAY THROUGH THURSDAY MORNING...MAINLY VFR CONDITIONS ARE
EXPECTED THROUGH THE PERIOD. LATE NIGHT AND EARLY MORNING
RESTRICTIONS MAY DEVELOP IN FOG OR HAZE. CONFIDENCE IS MODERATE.

THURSDAY AFTERNOON THROUGH FRIDAY...GREATER CHANCE OF TIMES OF
MVFR AND LOCAL IFR CONDITIONS IN SCATTERED SHOWERS AND THUNDERSTORMS
AND POSSIBLY MORNING FOG. CONFIDENCE IS MODERATE.

&&

.MARINE...
SCA FLAG FOR THE SRN COASTAL WATERS WAS DROPPED 8 PM. GUIDANCE
INDICATES THAT SEAS SHOULD RELAX OVERNIGHT AND THE OBS SHOW THAT
THE TREND HAS ALREADY STARTED. SEAS ON THE OCEAN SHOULD REMAIN 3
TO 4 FT OVERNIGHT.

THE SURFACE HIGH PRESSURE SITTING OVER EASTERN CANADA WILL MOVE VERY
LITTLE OVER THE NEXT DAY. THIS WILL CONTINUE TO KEEP AN EAST TO
SOUTHEAST FLOW ACROSS THE AREA WATERS THROUGH MONDAY. WINDS WILL
GENERALLY BE AROUND 10 TO 15 KNOTS WITH A FEW GUSTS AROUND 20 KNOTS
THROUGH THE DAY.

OUTLOOK...
WE ARE NOT EXPECTING SMALL CRAFT ADVISORY CONDITIONS TO OCCUR
MONDAY NIGHT THROUGH FRIDAY. GIVEN HOW HOT THIS AIR MASS WILL
BECOME, GREATER CONFIDENCE THAT THE SEAS AND IN SOME INSTANCES
GUIDANCE WINDS ARE TOO HIGH OVER THE OCEAN. EVEN FOLLOWING THEM,
WE WOULD BARELY GET TO SCA CONDITIONS AROUND THURSDAY.

&&

.TIDES/COASTAL FLOODING...
CBOFS IS SUGGESTING MINOR TIDAL FLOODING ON THE UPPER EASTERN SHORE
OF CHESAPEAKE BAY ON MONDAY MORNING. THE WATER LEVEL FORECASTS FROM
MDL ARE NOT INDICATING ANY FLOODING.

ON CHESAPEAKE BAY, THE TIDAL DEPARTURES AROUND HIGH TIDE TODAY HAVE
BEEN IN THE NEIGHBORHOOD OF +0.8 TO +0.9 FEET. WITH THE CONTINUED
ONSHORE FLOW DURING THE BALANCE OF TODAY AND INTO TONIGHT,
DEPARTURES MAY INCREASE SLIGHTLY. HOWEVER, CAMBRIDGE WOULD NEED
A DEPARTURE OF +1.3 FEET TO CAUSE MINOR TIDAL FLOODING AROUND MONDAY
MORNING'S HIGH TIDE. TOLCHESTER BEACH WOULD NEED A DEPARTURE CLOSE
TO +1.6 FEET. IN BOTH CASES, WE ARE EXPECTING CONDITIONS TO COME UP
A LITTLE BELOW THE THRESHOLD FOR MINOR TIDAL FLOODING, SO WE WILL
SIMPLY CONTINUE TO MONITOR THE SITUATION.

NO TIDAL FLOODING IS ANTICIPATED FOR THE COASTS OF NEW JERSEY AND
DELAWARE, FOR DELAWARE BAY OR FOR THE TIDAL DELAWARE RIVER.

&&

.CLIMATE...
WITH TEMPERATURES EXPECTED TO REACH INTO THE 90S LATER THIS WEEK,
WE HAVE COMPILED THE RECORD HIGH TEMPERATURES AND MOST RECENT YEAR
OF OCCURRENCE FOR JUNE 20 THROUGH JUNE 22 FOR OUR EIGHT CLIMATE
SITES.

        JUNE 20       JUNE 21       JUNE 22

PHL    98 - 1931     99 - 1923     100 - 1988

ACY    95 - 2010     97 - 1988     100 - 1988

ILG    97 - 1895     97 - 1923      98 - 1988

ABE   100 - 1923     98 - 1923      95 - 1941

TTN    98 - 1923     97 - 1923      99 - 1988

RDG   101 - 1923     99 - 1923      96 - 1921

GED    97 - 1964     95 - 1964      95 - 2010

MPO    89 - 1953     90 - 1953      90 - 1908

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...AMC/DELISI/GIGI
NEAR TERM...
SHORT TERM...MEOLA
LONG TERM...GIGI
AVIATION...GIGI
MARINE...GIGI
TIDES/COASTAL FLOODING...
CLIMATE...
Hazardous weather outlook, Jun 17, 3:38 PM EDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT SUN JUN 17 2012

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>023-
027-PAZ054-055-060>062-181945-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-
338 PM EDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDICES WEDNESDAY AND THURSDAY SHOULD RISE INTO THE MID 90S
TO AROUND 100 WITH THURSDAY THE HOTTEST AND MOST HUMID DAY.
SIMILAR HIGHER HEAT INDEX VALUES MIGHT LINGER INTO FRIDAY ON THE
DELMARVA PENINSULA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-181945-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
338 PM EDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDICES WEDNESDAY AND THURSDAY SHOULD RISE INTO THE MID 90S
TO AROUND 100 WITH THURSDAY THE HOTTEST AND MOST HUMID DAY.
OVERNIGHT LOWS ON THURSDAY MORNING MAY ONLY BE IN THE MID TO UPPER
70S IN HIGHLY URBANIZED AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-181945-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
338 PM EDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-181945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
338 PM EDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 3:26 PM EDTExcessive Heat WarningPHICaroline, Cecil, Kent, Queen Anne's, Talbot4 days

Nearby

Coastal Flood Advisories in Maryland, 2012Every coastal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.